# SDR AALA20111017DFW01

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 64,252 hours, 33,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CEILING PANEL EMERGENCY LIGHT AT ROW 28 MISSING LENS.  REPLACED LENS FOR CEILING PANEL EMERGENCY LIGHT AT ROW 28.  OPS CHECK NORMAL.
